International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 92 | Views: 238 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 3 Issue 7, July 2014 | Rating: 6.3 / 10


Approximation of Conjugate of Function Belonging to W(Lr, ξ (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha [2] | U. K. Shrivastava


Abstract: In This paper a theorem on the degree of approximation of the conjugate of a function belonging to W (Lr, (t)) class by (E, 2) (C, 1) mean of Conjugate Fourier Series.


Keywords: Degree of approximation, W Lr, t Class, E, 2 C, 1 means, Conjugate Fourier Series, summability method


Edition: Volume 3 Issue 7, July 2014,


Pages: 553 - 555



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top